Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nifedipine

Posted by KaraS on November 21, 2004, at 15:58:01

In reply to Re: nifedipine, posted by SLS on November 20, 2004, at 19:34:26

> Hi.
>
> > As far as I know, none. I couldn't trace the crisis to any food or drug. Of course, it's possible there was some ingredient I didn't know about in something I ate. It would be rare for a tiny amount of something to cause a crisis,
>
> The amount of tyramine that can cause a hypertensive event can be measured in milligrams. It doesn't take much. My only hypertensive reaction came from taking a single bite out of a pepperoni pizza. I ingested probably 1 1/2 pieces of thinly sliced pepperoni. The headache was pretty classic - pounding and eminating from the base of the skull in the back (occipital). I was taking Parnate 60mg at the time. I believe that it was the pepperoni because the plain pizzas coming from the same restaurant had not given me any problems. The appearance of the "cheese" reaction is rather unpredictable. That's why it should be respected.
>
>
> - Scott


That's amazing. What does one do when the problem occurs? How long does it last? Did you take something or ride it out? Did you go to an emergency room?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:417987
URL: http://www.dr-bob.org/babble/20041118/msgs/418692.html